Highs & Lows throughout the day - why is this? A ruff pattern is starting to show, when I get up I feel really terrible, things pick up for

a couple of hours then i return to feeling really terrible, usually it picks up around 4pm and declines again and by night time I feel like I am dying. I would like to mention that I have completely stopped the medication and have had none since the first of Nov.

Thank you

16 Replies

oldestnewest
  • Why have you stopped your medication?

  • It causes terrible symptoms i.e breathing problems, sweating, my heart rate goes through the roof, I get sharp pains in my breasts, I get a burning sensation in my chest, Suffer more pain in the muscles and stomach, get the shakes, my eyes feel like they are red hot, I get too much energy and I can not sleep, pain and swelling around the throat ( I do have a multi nodular goitre) Nearly three years i've been trying to build the dose up, tiny amounts and i still haven't had any success, so I have stopped it completely.

  • Have you always had same brand of thyroxine?

  • No, not only have I had a differen't brand of the Levo but I have tried T3 and also Nutri Thyroid, the outcome ends up the same

  • Hi is it safe to do that ? Surely you will get worse without any medication

  • Hello Lola,

    The medication is like poison to me, and although it is not a solution to stop taking the medication it is the less of the two evils. This is day 10 without medication and I feel better than when I am on it

  • A multi nodular goitre can cause breathing problems by pressing on the windpipe. The pain and swelling around the throat could well be caused by that too. The only real solution is to have the thyroid removed. It is amazing how well it makes you feel - being able to breathe and eat normally(swallowing is difficult with enlarged goitre as well) Please see a Doctor soon. Your symptoms will not get better without some form of action.

  • Hello Kerizme,

    The doc said the goitre is only small, so I have been putting it down to the Thyroid and Adrenal probs.

    I have just changed surgeries, so when I c the doc I will mention this. Thank you

  • If it is multi nodular it may be difficult for them to determine the size. I have been through this. My family has a history of thyroid problems. Our thyroids keep growing to produce enough thyroxine, but of course they never succeed even when enlarged thus huge health issues. Please keep on your medication until you see someone.

  • Hello Kerizme,

    I am to scared to take the medication, although I feel terrible anyway. I have a docs appointment in 10 days (and counting) new doc so very hopeful i will get some help. Did you also have adrenal issues? I must admit I never thought of the goitre as a problem but going by your comments I may well be wrong

    Best wishes

  • Hello Kitten-Whiskers,

    I had no adrenal problems that I know of but then seem to have issues since that would suggest I had. I am concerned that another 10 days is too long without medication. Could you halve the dose or take a tablet alternate days to carry you through to the appointment. I have been hypo and know how many months it has taken to recover. Wouldn't want you to go through that.

  • Hello Kerizme,

    I have tried having just quarter of a 25mg tablet once a week and even that makes me worse. I feel really terrible and have been up all night near enough. I do not know what to do for the best, the medication makes me worse that is for sure. I can't go on like this much linger, my life is so miserable and the pain and symptoms are unbareable. I am praying in 9 days time this new doctor will listen to me and look at me - it is obvious to see how ill i am. I Hope you haven't got Adrenal Issues - the ASI test is great for that (not the test from the GP) x

  • Hello Kitten-Whiskers,

    I do hope things look up for you very soon. Maybe a change of medication will help. The new Doctor hopefully has some ideas. I have Bronchiectasis and the Pseudomonas bug in my lungs, so my tiredness comes from my body permanently fighting infection as well.Not a problem though. I just enjoy the life I have now and make the most of it.

  • Hello Kerizme,

    I am very sorry to hear that, that sounds very nasty - you have been through the wars too. Is that to do with your Thyroid condition? I hope you get well and thank you for you help

  • Are all your other vitamins etc. that people list on here ok? My story is long so I won't bore you but I had similar problems to you when on Levo (and many others) so I stopped taking it, with the Drs knowledge, and Drs just left me with no treatment even though I have no thyroid. I became very ill and it has/is taking a very long time to recover so please check with your Dr.

  • Hello Debjs,

    No medication without your Thyroid - how awful, How did you cope? Are you well now? Do you not take anything?

    As far as vitamins go I take the normal ones - B Supplement, Extra B5, Vitamin C, Multi mineral, DHEA, Vitamin D.

You may also like...